# SDR KCSA071448

- Difficulty date: October 7, 2007
- Submitted: October 7, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LOWER SPAR O/B STIFFENER WORN AT PNEUMATIC.  DUCT ANTI-ROTATION CLIP BETWEEN NAC STA 180 AND 219.
